International Journal of Mathematics and Mathematical Sciences
Volume 19 (1996), Issue 4, Pages 689-706
Weak solutions of degenerated quasilinear elliptic equations of higher order
1Department of Mathematics, Universty of West Bohemia, Amencká 42, Plzeň 306 14, Czech Republic
2Mathematical Institute, Czech Academy of Sciences, Žitná 25, Praha 11567, Czech Republic
3Dipartimento di Matematica, Università di Catania, Viale A Doria 6, Catania 95125, Italy
Received 26 September 1994; Revised 11 July 1995
Copyright © 1996 Pavel Drábek et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We prove the existence of weak solutions of higher order
degenerated quasilinear elliptic equations.
The main tools are the degree theory for generalized monotone mappings
and imbedding theorems between weighted
Sobolev spaces. The straightforward use of these imbeddings allows
us to consider more general assumptions than
those in our preceding paper .